# SDR HEEA0012350

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 407010100111
- Condition: Defective
- Location: M/R Cone Seat
- Part time: 1,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIPS AND LOWER CONE SEAT RETIRE. SCRAPPED PARTS.
